Tramadol use in a patient with Brugada syndrome and morphine allergy: a case report


Creative Commons License

ŞAHUTOĞLU C. , Kocabas S., Askar F. Z.

JOURNAL OF PAIN RESEARCH, vol.11, pp.191-194, 2018 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 11
  • Publication Date: 2018
  • Doi Number: 10.2147/jpr.s150905
  • Title of Journal : JOURNAL OF PAIN RESEARCH
  • Page Numbers: pp.191-194
  • Keywords: Brugada syndrome, tramadol, arrhythmia, analgesia, general anesthesia, postoperative complications, cardiac conduction defect

Abstract

Brugada syndrome is a rare syndrome characterized by arrhythmias and sudden death, particularly in younger individuals. A mutation in a gene encoding the human cardiac sodium channels is responsible for this syndrome. In the literature, there are several case reports of Brugada syndrome in association with the use of several anesthetic agents. Herein, we present our anesthetic practice and the use of tramadol in a 75-year-old female patient who underwent pulmonary lobectomy under general anesthesia and was diagnosed with Brugada syndrome.